# SDR DALA1136823707

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 36,153 hours, 15,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV-14 AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB CORRODED.  REPLACED WEB IAW SRM 51-40-02 AND BOEING DWG 146A8340, N/R 632619.
